Tuesday, March 04, 2008

Who Says Drugs Aren't Fun?

Yesterday I began my Follistim shots (100 iu), and HOLYMOTHERFUCKINGSHIT, I totally forgot how much they sting! Yah, it was like a shock as I was injecting it, and you could hear the "owowowowowowow this FUCKING HURTS" from around the corner last evening. It makes the Lupron look like a piece of cake.

So, I got up at the BUTT CRACK of dawn yesterday to be at BIC (sign in time was 5:58 am) to be drained of a vial of blood and a turn at the dildocam. The doctor on monitoring yesterday morning had an ultrasound tech with her for (what I'm assuming) is training, and as I'm getting violated probed, the RE indicated my Lupron-shrunken ovary and casually says, "And here you can see the classic PCOS follicle formation...." Uh....what? PCOS? I don't HAVE PCOS! At least, nobody told ME that I have PCOS! So now I'm having a mini-panic attack and will have to address it with her tomorrow at my first follicle check.

Okay, so........can we talk about how much the Lupron SUCKS this time around? I mean, really REALLY blows big monkey chunks? I was on 20 iu to start (I dropped to 10 as of last night) and wow....I really got the side effects this time around, especially the headaches. Luckily, last week's bout with the flu masked them for the week, but.....it feels like my head is in a vice ALL THE DAMN TIME. The Tylenol that I'm taking is doing absolutely nothing for it, either, and that (and Sudafed) is basically the only thing I can take at this point. I'm starting to think that the only cure for this is to repeatedly bash my head against a wall (taking a running start, of course), but then I'd have to explain the bruises and then Sean could possibly look like a wife-beater, and then I'd have to bail him out......you know the scene. I remarked on the Lupron Suckfest to Nurse Blondie yesterday afternoon when she called to give me the go-ahead on the FolliSTING, and she said that it would "get better soon"........well, WHEN!?! ARRRGH.

Oh, yeah.....I'm also having random moments of complete insanity mood swings as well, which is super fun for Sean. He's taken to tiptoeing around the house and rarely speaking above a whisper when around me, which is starting to make me feel like I have some incurable disease and annoys me even more. And the GAS..............let's just say that, thanks to me, we've been saving on heating costs the past two weeks. I'm also afraid to turn on the stove due to a gas explosion.

It should get better, right? I don't remember it being this bad. I'm chalking it up to the larger doses of Lupron, but I'm going to lose it if I have to feel like this for the next 7-10 days.

Hopefully it'll get better......soon....


10 comments:

squarepeg said...

I'm on the same lupron regimen, and let me say, this dosing is SO much harder than the 10/5 suppression/stims dosing I experienced twice previously! I hear ya on the headache. I've had three days of stims and my E2 is close to 300, so I know it's not low E2 that's giving me the headache. I think it's just the lupron. (Is the headache in your face? Mine is and it suuuucks)

And yes - the moodiness, the gas... it blows chunks. Sorry.

S said...

YES! It's totally in my face! Thank God I'm not the only one (although, who really wants someone else to go through this).....

Katrina said...

You're giving me flashbacks! It was awful when we went through it. I hate it for ya but hope for a great ending!

Ms. J said...

I can only imagine how much it sucks for you right now, but, you crack me up girl . . . seriously, you write in a way that sounds like something I just dashed off privately in an email to one of my girlfriends! Sorry you are getting know relief, in the meantime, but you have lots of support out here in cyberspace.

Shelli said...

gah!

Tell Sean his hair is cute, ruffle it a bit, and then walk away.

it will make up for all.

as for the gas, well, um, at least you are on par with Sean, now, right? ;)

Morrisa said...

I am so nervous about starting the Lupron after hearing all of the horror stories! I love reading your posts..they make me giggle!

emmhollar said...

Hang in there! It's all going to be worth it at some point. I ask myself every day if my unborn children will every appreciate what we went through to have them. I'm with you on IVF#4, so I know how taxing it can be. On the upside, your posts are really entertaining.

neko said...

i have a raging headache this week too. perhaps in empathy since i'm crispy bacon now.

thinking of you doll. rooting from brooklyn.

Anonymous said...

only 100 IU? I'm at 300...I guess your eggs are better than mine...

Thalia said...

I only did the long protocol once, but boy do I remember the headaches! You have my every sympathy.